Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The product of commuting conical projections is a projection


Author: Eduardo H. Zarantonello
Journal: Proc. Amer. Math. Soc. 38 (1973), 591-594
MSC: Primary 46C05
DOI: https://doi.org/10.1090/S0002-9939-1973-0318847-2
MathSciNet review: 0318847
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The statement in the title is proved for two projections on closed convex cones in Hilbert space.


References [Enhancements On Off] (What's this?)

  • [1] Eduardo H. Zarantonello, Projections on convex sets in Hilbert space and spectral theory. I. Projections on convex sets, Contributions to nonlinear functional analysis (Proc. Sympos., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1971) Academic Press, New York, 1971, pp. 237–341. MR 0388177

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C05

Retrieve articles in all journals with MSC: 46C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318847-2
Keywords: Hilbert space, convex set, projections
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society